Last June 2012, I was diagnosed of hepB positive...last Aug. 2013 I was operated for appendectomy.My gastro doctor told me that my sgpt was back to normal...but am not sure until now if am hepB free since I was not able to undergo lab test and check up since then. Now am suffering from rashes (pantal) all over my body except for my face almost every night.Is it related to my disease..pls help me
Hi livemore. Consult a gastro physician first. Ask him/her to assign some initial test like Hep B profiling and Blood chem test. That's the only time you will know your HepB status. If it turns out on your side, no need for meds. But if the virus persists, w/c I assume more than 6 mos already, then you are considered Chronic hepa carrier. What will happened next is prescription of meds by your physician. PM me if you need assistance.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.